# SDR 04FDEA02932

- Difficulty date: October 14, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, MOST OUTBOARD LEFT SIDE SEAT TRACK AT APPROX STA 430-450 FOUND TOP SURFACES WITH CORROSION.  SNRM N0083, FORWARD CABIN, STA 430-450 MOST OUTBOARD LEFT SIDE SEAT TRACK.  CORROSION REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II AND SRM 51-33-01 VOL II..
